# SDR R61A201705110348

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 24,305 hours, 19,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT LOCK IN THE OPEN POSITION. ADJUSTED AND CLEANED L1 DOOR GUST LOCK DOOR FITTING AND LATCH. OPS CHECK GOOD REF AMM 52-11-00.
